Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 22, NWS New York, NY

February 23, 2011

NWS New York, NY issued this small craft advisory at Feb 23, 2011, 3:31 PM EST. It took effect at Feb 25, 2011, 12:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2011, 3:31 PM EST (20:31 UTC)
In effect from
Feb 25, 2011, 12:00 AM EST
Expired
Feb 25, 2011, 4:21 AM EST
In force
4 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WHUS71 KOKX 232031
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
331 PM EST WED FEB 23 2011

...DANGEROUS CONDITIONS EXPECTED ON THE WATERS LATE THIS WEEK...

ANZ350-353-355-241100-
/O.NEW.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/
/O.NEW.KOKX.GL.A.0007.110225T1100Z-110225T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
331 PM EST WED FEB 23 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO
6 AM EST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO
6 AM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. 

* LOCATION...COASTAL OCEAN WATERS.

* WINDS...ON FRIDAY...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 30
  TO 35 KT WITH GUSTS UP TO 45 KT. A FEW GUSTS TO 50 KT ARE
  POSSIBLE.

* SEAS/WAVES...SEAS THURSDAY NIGHT WILL BUILD TO 3 TO 5 FT...THEN
  WILL BUILD TO 8 TO 13 FT ON FRIDAY.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-340-345-241100-
/O.NEW.KOKX.GL.A.0007.110225T1100Z-110225T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
331 PM EST WED FEB 23 2011

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. 

* LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS.

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH 35 TO 40 KT
  GUSTS. 

* TIMING...THE STRONGEST WINDS WILL OCCUR FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
4 follow-up statements
996 
WHUS71 KOKX 240849
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
349 AM EST THU FEB 24 2011

...DANGEROUS CONDITIONS EXPECTED ON THE WATERS FRIDAY INTO FRIDAY
NIGHT...

ANZ350-353-355-242200-
/O.CON.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/
/O.EXT.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
349 AM EST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM EST FRIDAY...
...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 6 AM EST FRIDAY. 

* LOCATION...COASTAL OCEAN WATERS.

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP
  TO 25 KT LATE TONIGHT. ON FRIDAY...SOUTH TO SOUTHWEST WINDS WILL
  INCREASE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT...SHIFTING WEST
  FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE.

* SEAS/WAVES...SEAS TONIGHT WILL BUILD TO 3 TO 5 FT...THEN FURTHER
  BUILD TO 10 TO 15 FT ON FRIDAY.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY
  AFTERNOON INTO FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-340-345-242200-
/O.EXT.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
349 AM EST THU FEB 24 2011

...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT. 

* LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS.

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO
  40 KT...SHIFTING WEST FRIDAY EVENING.

* SEAS/WAVES...SEAS WILL BUILD TO 3 TO 6 FT ON FRIDAY ON EASTERN
  LONG ISLAND SOUND.

* TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR FRIDAY
  AFTERNOON INTO FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
811 
WHUS71 KOKX 240925
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
425 AM EST THU FEB 24 2011

...DANGEROUS CONDITIONS EXPECTED ON THE WATERS FRIDAY INTO FRIDAY
NIGHT...

ANZ350-353-355-242230-
/O.CON.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/
/O.CON.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
425 AM EST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM EST FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH LATE FRIDAY NIGHT. 

* LOCATION...COASTAL OCEAN WATERS.

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP 
  TO 25 KT LATE TONIGHT. ON FRIDAY...SOUTH TO SOUTHWEST WINDS 
  WILL INCREASE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT...SHIFTING 
  WEST FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE. 

* SEAS/WAVES...SEAS TONIGHT WILL BUILD TO 4 TO 6 FT...THEN 
  FURTHER BUILD TO 10 TO 15 FT ON FRIDAY. 

* TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY 
  AFTERNOON INTO FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ335-338-242230-
/O.EXA.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
425 AM EST THU FEB 24 2011

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT.

* LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR.

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO
  45 KT...SHIFTING WEST FRIDAY EVENING.

* SEAS/WAVES...SEAS WILL BUILD TO 3 TO 5 FT ON FRIDAY ON WESTERN
  LONG ISLAND SOUND.

* TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR FRIDAY
  AFTERNOON INTO FRIDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-340-345-242230-
/O.CON.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
425 AM EST THU FEB 24 2011

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT. 

* LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS.

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO 45
  KT...SHIFTING WEST FRIDAY EVENING.

* SEAS/WAVES...SEAS WILL BUILD TO 3 TO 6 FT ON FRIDAY ON EASTERN 
  LONG ISLAND SOUND. 

* TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR 
  FRIDAY AFTERNOON INTO FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
803 
WHUS71 KOKX 242128
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
428 PM EST THU FEB 24 2011

...DANGEROUS CONDITIONS EXPECTED ON THE WATERS FRIDAY INTO FRIDAY
NIGHT...

ANZ350-353-355-251030-
/O.CON.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/
/O.UPG.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/
/O.NEW.KOKX.GL.W.0012.110225T1100Z-110225T2300Z/
/O.NEW.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
428 PM EST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM EST FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY...
...STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY. A STORM WATCH
HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM FRIDAY
EVENING THROUGH LATE FRIDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY.

* LOCATION...COASTAL OCEAN WATERS.

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS 
  UP TO 25 KT LATE TONIGHT. ON FRIDAY...SOUTH TO SOUTHWEST 
  WINDS WILL INCREASE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT...
  SHIFTING WEST FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE 
  POSSIBLE.

* SEAS/WAVES...SEAS TONIGHT WILL BUILD TO 4 TO 6 FT...THEN 
  FURTHER BUILD TO 10 TO 15 FT ON FRIDAY.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY
  AFTERNOON INTO FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-335-338-340-345-251030-
/O.UPG.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/
/O.NEW.KOKX.GL.W.0012.110225T1100Z-110225T2300Z/
/O.NEW.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
428 PM EST THU FEB 24 2011

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY...
...STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY. A STORM WATCH
HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM FRIDAY
EVENING THROUGH LATE FRIDAY NIGHT.

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH SHORE
  BAYS...PECONIC AND GARDINERS BAY.

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO 
  45 KT...SHIFTING WEST FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE 
  POSSIBLE.

* SEAS/WAVES...SEAS WILL BUILD TO 2 TO 5 FT ON FRIDAY OVER ALL
  WATERS.

* TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR FRIDAY
  AFTERNOON INTO FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
185 
WHUS71 KOKX 250921
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
421 AM EST FRI FEB 25 2011

...DANGEROUS CONDITIONS EXPECTED ON THE WATERS INTO TONIGHT...

ANZ350-353-355-252230-
/O.CAN.KOKX.SC.Y.0022.000000T0000Z-110225T1100Z/
/O.EXT.KOKX.GL.W.0012.110225T0921Z-110225T2300Z/
/O.CON.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
421 AM EST FRI FEB 25 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING...
...STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. A
STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT.

* LOCATION...COASTAL OCEAN WATERS.

* WINDS...SOUTH WINDS AROUND 10 KT...WILL INCREASE TO 20 TO 30 KT
  WITH GUSTS UP TO 45 KT BY LATE MORNING...THEN SHIFT TO THE
  SOUTHWEST AT 30 TO 40 KT WITH OCCASIONAL GUSTS UP TO 50 KT BY
  LATE AFTERNOON. THE WINDS SHIFT TO THE NORTHWEST THIS EVENING
  AND DECREASE TO 25 TO 30 KT WITH OCCASIONAL GUSTS UP TO 50 KT.
  THERE IS THE POTENTIAL FOR THE GUSTS TO 50 KT TO BE MORE
  FREQUENT TONIGHT. ISOLATED GUSTS ABOVE 50 KT ARE ALSO POSSIBLE.

* SEAS/WAVES...2 TO 4 FT SEAS EARLY THIS MORNING...WILL BUILD TO 7
  TO 16 FT BY THIS AFTERNOON...HIGHEST EAST OF MORICHES INLET.
  SEAS SHOULD SUBSIDE TO 5 TO 10 FT AFTER MIDNIGHT TONIGHT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED LATE THIS
  AFTERNOON AND EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-335-338-340-345-252230-
/O.EXT.KOKX.GL.W.0012.110225T0921Z-110225T2300Z/
/O.CON.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
421 AM EST FRI FEB 25 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING...
...STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. A
STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT. 

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF
  LONG ISLAND.

* WINDS...EAST TO SOUTHEAST WINDS OF 5 TO 10 KT EARLY THIS
  MORNING...BECOME SOUTH AND INCREASE TO 15 TO 25 KT WITH GUSTS UP
  TO 40 TO 45 KT BY LATE MORNING. WINDS SHIFT TO THE SOUTHWEST AND
  INCREASE TO 25 TO 35 KT WITH OCCASIONAL GUSTS UP TO 50 KT BY
  LATE AFTERNOON. WINDS SHIFT TO THE WEST...THEN NORTHWEST TONIGHT
  AT 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 50 KT. THERE IS THE
  POTENTIAL FOR THE GUSTS TO 50 KT TO BE MORE FREQUENT TONIGHT.
  ISOLATED GUSTS ABOVE 50 KT ARE ALSO POSSIBLE...ESPECIALLY OVER
  THE BAYS OF LONG ISLAND...NEW YORK HARBOR...AND EASTERN SOUND.

* SEAS/WAVES...SEAS WILL BUILD TO 3 TO 6 FT ON THE SOUND BY THIS
  AFTERNOON.

* TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR THIS
  AFTERNOON AND NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MALOIT

HTTP://WWW.WEATHER.GOV/NEWYORKCITY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 2:37 PM EST, 54 minutes earlier.

Area forecast discussion, Feb 23, 2:37 PM EST, 54 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
237 PM EST WED FEB 23 2011

.SYNOPSIS...
HIGH PRESSURE OVER SOUTHEASTERN CANADA AND UPSTATE NEW YORK WILL
BUILD OVER THE AREA TODAY AND TONIGHT. THE HIGH WILL MOVE OFF THE
COAST THURSDAY AS A LOW PRESSURE SYSTEM APPROACHES FROM THE
SOUTHWEST...PASSING OVER THE AREA FRIDAY. HIGH PRESSURE RETURNS FOR
SATURDAY...BUT IS SHORT-LIVED AS ANOTHER LOW IMPACTS THE AREA SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED THE HIGH TEMPS FORECAST FOR TODAY. MAIN CHANGE WAS TO BUMP
UP HIGHS ALONG COASTAL CT...WHERE READINGS HAVE ALREADY REACHED
THE MID TO UPPER 30S AS OF 16Z. OTHERWISE...CLEAR SKIES WILL
CONTINUE THROUGH THE REMAINDER OF THE DAY AS THE CORE OF SURFACE
HIGH PRESSURE BUILDS INTO THE TRI-STATE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
UPPER RIDGE AXIS MOVES OVER THE AREA TONIGHT AS THE SURFACE HIGH
BECOMES CENTERED OVER SOUTHEASTERN NEW YORK AND NEW JERSEY. LIGHT
WINDS...CLEAR SKIES...AND A DRY AIR MASS...WILL ALLOW FOR IDEAL
RADIATIONAL COOLING TONIGHT AND TEMPERATURES INLAND LIKELY FALL INTO
THE SINGLE DIGITS. LEANED TOWARD THE COLDER GFS/MAV GUIDANCE AND
LOWERED A COUPLE OF DEGREES.

THE RIDGE AND SURFACE HIGH MOVE EAST OF THE AREA EARLY THURSDAY AND
LOW PRESSURE OVER THE SOUTHERN PLAINS AND TEXAS QUICKLY MOVES TOWARD
THE AREA AS UPPER FLOW BECOMES MORE ZONAL. WARM ADVECTION INCREASES
AS SURFACE WARM FRONT APPROACHES FROM THE SOUTHWEST. WEAK LIFT AND
RAPIDLY INCREASING MOISTURE WILL LIKELY RESULT IN LIGHT RAIN
DEVELOPING DURING THURSDAY AFTERNOON. MINOR MODEL DISCREPANCIES
WITH THE LOCATION OF THE UPPER AND SURFACE LOWS WITH THE ECMWF
FARTHER TO THE NORTH AND WARMER...AND THE GFS TO THE SOUTH AND A
COLDER SOLUTION. THE NAM IS A GOOD COMPROMISE BETWEEN THE TWO. NAM
BRING THE 850 LOW JUST NORTH OF THE AREA WITH THE SURFACE LOW
PASSING OVER NORTHEASTERN NEW JERSEY AND LONG ISLAND FRIDAY. UPPER
FLOW IS MAINLY ZONAL SO THE LOW WILL BE MOVING QUICKLY THROUGH THE
AREA. MOST OF THE PRECIPITATION WILL BE THURSDAY NIGHT INTO FRIDAY
MORNING...QUICKLY TAPERING OFF IN THE AFTERNOON AND ENDING FRIDAY
EVENING. MOST OF THE PRECIPITATION WILL BE LIQUID AS DEEP SOUTHERLY
FLOW AHEAD OF THE LOW WILL WARM THE LOWER LEVELS. ONLY INLAND AREAS
MAY SEE A MIX WITH SNOW THURSDAY NIGHT INTO EARLY FRIDAY...AND
MOSTLY ACROSS THE HIGHER ELEVATIONS. WITH MODEL CONSENSUS WENT WITH
CATEGORICAL POPS LATER THURSDAY NIGHT INTO FRIDAY MORNING.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE STORM DEPARTS FRIDAY NIGHT WITH THE PRECIPITATION ENDING MAINLY
DURING THE EVENING HOURS. THERE IS A CHANCE THAT SOME SNOW MAY MIX
IN WITH THE RAIN DURING THE EVENING HOURS AS THE STORM
DEPARTS...HOWEVER...THIS WILL LIKELY BE OVER THE HIGHER ELEVATION OF
THE LOWER HUDSON VALLEY AND INTO INTERIOR SOUTHERN CONNECTICUT.
GUSTY NORTHWEST WINDS DEVELOP FRIDAY EVENING AS THE LOW
DEPARTS...AND DIMINISHING QUICKLY LATE AT NIGHT AS THE LOW MOVES
WELL TO THE NORTHEAST AND HIGH PRESSURE BUILDS IN BEHIND THE LOW.

FLOW ALOFT THEN QUICKLY GOES ZONAL THIS WEEKEND...WITH AN EMBEDDED
APPROACHING UPPER LEVEL TROUGH LATE SAT NIGHT/SUNDAY BRINGING THE
NEXT CHANCE OF LIGHT PRECIP. MODEL-BASED FCST PARTIAL THICKNESSES
AND FCST SFC WET BULB TEMPS SUPPORT ALL SNOW AT THE START LATE SAT
NIGHT/EARLY SUNDAY MORNING...CHANGING TO RAIN BY LATE MORNING OR
AFTERNOON IN MOST PLACES...AND A RAIN/SNOW MIX WELL INLAND.

EXPECT SOME DRYING OUT LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT AS
HIGH PRESSURE BRIEFLY TRAVERSES THE AREA...BUT THEN PRECIP CHANCES
WILL AGAIN INCREASE FOR MON INTO TUE MORNING AS A FRONTAL SYSTEM
APPROACHES FROM THE SW. PRECIP WITH THIS EVENT SHOULD BE MAINLY
RAIN...BUT COULD POSSIBLY BEGIN AS SNOW OR A WINTRY MIX...AND ALSO
END AS SNOW OR A RAIN/SNOW MIX ESPECIALLY INLAND.

TEMPS THROUGH THE PERIOD SHOULD BE NEAR TO SLIGHTLY ABOVE AVERAGE.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A RIDGE OF HIGH PRESSURE EXTENDING SOUTH ACROSS NY STATE WILL MOVE
SOUTHEAST OFF THE MID ATLANTIC COAST ON THURSDAY. LOW PRESSURE
OVER THE SOUTH CENTRAL U.S. WILL INTENSIFY AS IT MOVES NORTHEAST
ACROSS THE AREA ON FRIDAY.

THROUGH TONIGHT...UNDER CLEAR SKIES...LIGHT N-NW WINDS FROM 330-350 DEGS AT
LESS THAN 10 KT WILL BECOME LIGHT AND VARIABLE BY SUNSET.

THURSDAY...LIGHT S-SE WINDS FROM 150-180 DEGS DEVELOPS BETWEEN 14Z
AND 16Z AND INCREASES TO AROUND 10 KT BY 18Z. BKN CIRRUS CLOUDS
LOWER TO BKN ALTO STRATUS CLOUDS.

 NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

OUTLOOK FOR 00Z FRIDAY THROUGH MONDAY...

THU NIGHT...SUB-VFR DEVELOPING THU EVENING IN MAINLY RAIN.

FRI...SUB VFR IN HEAVY RAIN. STRONG S WINDS POSSIBLE NYC
METRO...LONG ISLAND AND SOUTHERN CT FRI MORNING.

FRI NIGHT...BECOMING VFR. STRONG AND GUSTY NW WINDS LIKELY.

SAT...VFR.

SAT NIGHT-SUN NIGHT...SUB-VFR IN LIGHT SNOW AND RAIN POSSIBLE.

MON...SUB-VFR POSSIBLE IN RAIN WITH STRONG S WINDS POSSIBLE.

&&

.MARINE...
A TIGHT NORTHERLY GRADIENT AHEAD OF HIGH PRESSURE BUILDING IN FROM
THE NW...WITH MARGINAL SCA CONDS...IS EXPECTED TO CONTINUE TO
SUBSIDE THROUGH THE MORNING AS HIGH PRESSURE BUILDS IN.

THEREAFTER...SUB-SCA CONDITIONS EXPECTED THROUGH TONIGHT WITH HIGH
PRESSURE OVER THE AREA.

HIGH PRESSURE SLOWLY SLIDES OFFSHORE ON THURSDAY AS SFC LOW PRESSURE
OVER THE OHIO VALLEY TRACKS NE THU NIGHT TO NEAR OR JUST NORTH OF
THE WATERS ON FRI. SOUTHERLY WINDS AHEAD OF A DEVELOPING WARM FRONT
WILL GRADUALLY RAMP UP THURSDAY INTO THURSDAY NIGHT AND APPROACH SCA
CRITERIA ON THE OCEAN.

GALE CONDITIONS POSSIBLE ON THE OCEAN AND EASTERN WATERS FRIDAY IF
THE LOW PASSES JUST N OF THE OCEAN WATERS. IF LOW TRACKS A BIT
FURTHER SOUTH THEN THESE STRONGEST WINDS WOULD BE SUPPRESSED FURTHER
SOUTH. THE EXACT TRACK IS A BIT UNCERTAIN SO MONITOR SUBSEQUENT
FORECASTS. IN ANY CASE...SEAS ON THE OCEAN SHOULD RAMP UP QUICKLY
FRIDAY...WITH POTENTIAL FOR 10+ FT SEAS IF GALES MATERIALIZE.

HIGHER CONFIDENCE ON SCA CONDITIONS ON ALL WATERS FRI NIGHT IN NW
FLOW IN THE WAKE OF THE DEPARTING STORM...POSSIBLY MINIMAL GALES ON
THE ERN OCEAN WATERS.

CONDITIONS SHOULD THEN BECOME TRANQUIL FOR SAT
INTO SUNDAY...WITH PERHAPS MINIMAL SCA CONDITIONS ON THE FAR ERN
OCEAN WATERS LATE SUNDAY NIGHT IN THE WAKE OF DEPARTING LOW PRESSURE.

&&

.HYDROLOGY...
THERE IS THE POTENTIAL FOR 1 INCH OF QPF...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE...BEGINNING THURSDAY AFTERNOON AND CONTINUING
THROUGH FRIDAY. THE PREDOMINATE PRECIPITATION WILL BE LIQUID WITH A
PERIOD OF SOME SNOW...LIKELY MIXED WITH RAIN...THURSDAY NIGHT INTO
EARLY FRIDAY MORNING. SOME OF THE FASTER RESPONDING STREAMS AND
RIVERS ACROSS NORTHEASTERN NEW JERSEY MAY APPROACH ACTION STAGES
BASED ON THIS FORECAST. HIGHER AMOUNTS WOULD RESULT IN FLOODING.
ELSEWHERE...THERE WILL BE MINOR URBAN AND/OR SMALL STREAM FLOODING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...MET
NEAR TERM...SCALORA
SHORT TERM...MET
LONG TERM...MET
AVIATION...GC
MARINE...NV
HYDROLOGY...MET
Hazardous weather outlook, Feb 23, 9:12 AM EST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
912 AM EST WED FEB 23 2011

CTZ009>012-NJZ006-106-108-NYZ071>075-080-081-176-178-179-241100-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-HUDSON-EASTERN ESSEX-EASTERN UNION-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-SOUTHERN QUEENS-SOUTHERN NASSAU-
912 AM EST WED FEB 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WAVE OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE SOUTH CENTRAL
U.S. AND INTENSIFY AS IT TRACKS NORTHEAST ACROSS THE REGION.

THIS LOW WILL PRODUCE HEAVY RAIN...STRONG WINDS AND THE POSSIBILITY
OF COASTAL FLOODING AND BEACH EROSION FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FRIDAY AND FRIDAY NIGHT FOR
FLOODING AND WIND REPORTS.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-NJZ002-004-103>105-107-NYZ067>070-078-079-177-241100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN NASSAU-
912 AM EST WED FEB 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WAVE OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE SOUTH
CENTRAL U.S. AND INTENSIFY AS IT TRACKS NORTHEAST ACROSS THE REGION.

THIS LOW WILL PRODUCE HEAVY RAIN AND STRONG WINDS OVER THE AREA FRIDAY
AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-241100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
912 AM EST WED FEB 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS THE POTENTIAL FOR GALE FORCE WINDS FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MPS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 3:31 PM ESTGale WatchOKX25 hr

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.